| Model Number |
N/A |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information (26-mar-2026): siemens healthineers has confirmed a potential for falsely depressed results for a small subset of samples above the measuring interval when using the atellica ch urine albumin (ualb) assay on the atellica ch and atellica ci analyzers.Us customers were notified through an urgent medical device correction (umdc, letter achc26-03.A.Us) and ous customers were identified through urgent field safety notice (ufsn, letter achc26-03.A.Ous) titled ¿atellica ch urine albumin (ualb) ¿ potential for falsely depressed results¿.The communication was directed to all customers who received atellica ch urine albumin (ualb) impacted lots informing them of the issue and providing instructions the customer must follow.Section h6 has been updated to reflect the investigation.Initial mdr 2432235-2026-00058 was filed on 19-feb-2026.
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously depressed urine albumin (ualb) patient sample result on an atellica ch 930 analyzer.Siemens healthcare diagnostics is investigating the event.
Event or Problem Description
The customer reported to siemens that after processing a patient sample for urine albumin (ualb) on a atellica ch 930 analyzer, previous results for the same patient were questioned.The customer believes the results obtained on the patient sample from (b)(6) 2026 to be correct.There are no known reports of patient intervention or adverse health consequences due to the discordant urine albumin (ualb) results.